What could have caused Donor Failer
1 Replies
goldie - December 17

[b][/b][i][/i][color=Red][/color] I started a donor IVF cycle. My donor had problems from the beginning. When she started her period she went in on cd2 for u/s and bloodwork, her E2 came back high, so they put her on meds for 5 days to lower the E2.

After that she started the stimming process after 5 days of stims, her E2 fell, they upped the meds they were giving her in hopes the E2 would rise again, but it didn't it fell even more.

My question is what happen. Did the meds they gave her effect the cycle? Did the meds effect the eggs or egg quality or was the eggs just not any good in the first place.

Thanks for your help.

Goldie

 

Dr Smith - December 18

The way a stimulation is managed can dramatically affect egg maturation and, in turn, egg "quality"and the developmental capacity of the embryos. In my opinion, they should have canceled the cycle and started again. The cycle was compromised at a very early stage. There was no point in continuing.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question